# SDR REXA2018031700202

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,671 hours, 15,293 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY, SMOKE POSTED AT  3500 FEET MSL.STOPPED WHEN THE FIRST OFFICER CLOSED THE LAVATORY DOOR.  THE LAVATORY DOOR WAS OPEN WHEN ALARM BEGAN.  OPS CHECKED THE SMOKE DETECTER IAW 26-16-00.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
